TITLE

Spontaneous rectus sheath hematoma

AUTHOR(S)
Valdez, Gerson; Smalligan, Roger
PUB. DATE
January 2010
SOURCE
CMAJ: Canadian Medical Association Journal;1/12/2010 Supplement, Vol. 182, pE20
SOURCE TYPE
Academic Journal
DOC. TYPE
Case Study
ABSTRACT
The article presents a case study of a 77 year old woman who was admitted to hospital with acute coronary syndrome and hypertensive crisis. It is reported that adenosine stress test was performed for the patient and during the test, the patient became hypotensive and had nausea, confusion and abdominal pain. The woman was taking anticoagulants and a computed tomography scan of the abdomen showed a right rectus sheath hematoma.
ACCESSION #
51229517

 

Related Articles

  • Rectus sheath hematoma. Osinbowale, Olusegun; Bartholomew, John R. // Vascular Medicine;2008, Vol. 13 Issue 4, p275 

    Rectus sheath hematoma (RSH) is a known complication of anticoagulation therapy and a source of potential morbidity and mortality. Early diagnosis and appropriate treatment may help to prevent complications including hemodynamic instability, the abdominal compartment syndrome or multiorgan...

  • Posterior Mediastinal Hematoma after a Fall from Standing Height: A Case Report. Josse, J. M.; Ameer, A.; Alzaid, S.; Arrowaili, A.; Ben-Ely, M.; Decklebaum, D. L.; Fata, P.; Razek, T.; Khwaja, K. // Case Reports in Surgery;2012, p1 

    Posterior Mediastinal Hematomas (PMHs) secondary to a fall from standing height are uncommon, with only one previous case reported in the literature. We describe a case of a 78-year-old male with multiple medical comorbidities, who was transferred to Montreal General Hospital (MGH) with a...

  • Subdural hematoma. Karnath, Bernard // Geriatrics;Jul2004, Vol. 59 Issue 7, p18 

    Subdural hematomas pose diagnostic and therapeutic difficulties in older adults. Presenting signs and symptoms of subdural hematomas-headache, confusion, ataxia, and hemiparesis-can mimic other diseases such as dementia, stroke, transient ischemic attacks, neoplasm, and normal pressure...

  • An oblique muscle hematoma as a rare cause of severe abdominal pain: a case report. Shimodaira, Masanori; Kitano, Tomohiro; Kibata, Minoru; Shirahata, Kumiko // BMC Research Notes;2013, Vol. 6 Issue 1, p1 

    Background: Abdominal wall hematomas are an uncommon cause of acute abdominal pain and are often misdiagnosed. They are more common in elderly individuals, particularly in those under anticoagulant therapy. Most abdominal wall hematomas occur in the rectus sheath, and hematomas within the...

  • Drug interaction resulting in massive chest wall hematoma in a patient on therapeutic anticoagulation... 1. Gurwitz JH, Avorn J, Ross-Degnan D, Choodnovskiy I, Ansell J. Aging and the anticoagulant response to warfarin therapy. Ann Intern Med 1992... Rangappa, Pradeep; Murthy, Tejaswini Arunachala; Jacob, Ipe // Indian Journal of Critical Care Medicine;Apr2015, Vol. 19 Issue 4, p246 

    The article presents a case report of an 82-year-old woman who was admitted to the hospital's intensive care unit (ICU) with a medical history of disorientation. The patient was on therapeutic anticoagulation with warfarin for treating its urinary tract infection (UTI) and protein S deficiency....

  • Concurrent Spontaneous Sublingual and Intramural Small Bowel Hematoma due to Warfarin Use. Pamukçu Günaydın, Gül; Çiftçi Sivri, Hatice Duygu; Sivri, Serkan; Otal, Yavuz; Özhasenekler, Ayhan; Kurtoğlu Çelik, Gülhan // Case Reports in Emergency Medicine;11/16/2015, p1 

    Introduction. We present a case of concurrent spontaneous sublingual and intramural small bowel hematoma due to warfarin anticoagulation. Case. A 71-year-old man presented to the emergency department complaining of a swollen, painful tongue. He was on warfarin therapy. Physical examination...

  • Clopidogrel/enoxaparin sodium.  // Reactions Weekly;7/17/2010, Issue 1310, p17 

    The article describes two cases of epidural haematoma induced by anticoagulant therapy with enoxaparin sodium and/or clopidgrel.

  • Aspirin/low molecular weight heparin/warfarin.  // Reactions Weekly;4/9/2011, Issue 1346, p8 

    The article describes the case of 13 patients who all developed spontaneous rectus sheath haematomas after receiving anticoagulation therapy composed of aspirin, molecular weight heparin and warfarin.

  • Acenocoumarol.  // Reactions Weekly;3/19/2011, Issue 1343, p5 

    The article describes the case of a 73-year-old man who experienced intramural duodenal haematoma during treatment with acenocoumarol.

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics